• Preprints

AGOL, I. ; MARQUES, F. C. ; NEVES, A. . Min-max theory and the energy of links. arXiv:1205.0825.

MARQUES, F. C. ; NEVES, A. .  Existence of infinitely many minimal hypersurfaces in positive Ricci curvature. arXiv:1311.6501.

  • Artigos completos publicados em periódicos

MARQUES, F. C. ; NEVES, A. . Min-max theory and the Willmore conjecture. Annals of Mathematics, 179 (2), pp. 683-782, 2014.
MARQUES, F. C. ; NEVES, A. . Rigidity of min-max minimal spheres in three-manifolds. Duke Mathematical Journal, v. 161 (14), pp. 2725-2752, 2012.

MARQUES, F. C. . Deforming three-manifolds with positive scalar curvature. Annals of Mathematics, v. 176, pp. 815-863, 2012.

BRENDLE, S. ; MARQUES, F. C. ; NEVES, A. . Deformations of the hemisphere that increase scalar curvature. Inventiones Mathematicae,
v. 185, pp. 175-197, 2011.

BRENDLE, S. ; MARQUES, F. C. . Scalar curvature rigidity of geodesic balls in Sn. Journal of Differential Geometry, v. 88 (3), pp. 379-394, 2011.

MARQUES, F. C. . Scalar curvature, conformal geometry, and the Ricci flow with surgery. Proceedings of the International Congress of Mathematicians - Hyderabad, India, 2010.

MARQUES, F.  C. . Blow-up examples for the Yamabe problem. Calculus of Variations and Partial Differential Equations, v. 36, pp. 377-397, 2009.

BRENDLE, S. ; MARQUES, F. C. . Blow-up phenomena for the Yamabe equation II. Journal of Differential Geometry, v.81, p. 225-250, 2009.

KHURI, M. ; MARQUES, F. C. ; SCHOEN, R. . A compactness theorem for the Yamabe Problem. Journal of Differential Geometry, v.81, p. 143-196,  2009.

MARQUES, F. C. . Isolated singularities of solutions to the Yamabe equation. Calculus of Variations and Partial Differential Equations, v. 32, p. 349-371, 2008.

MARQUES, F. C. . Conformal deformations to scalar-flat metrics with constant mean curvature on the boundary. Communications in Analysis and Geometry, v. 15, p. 381-405, 2007.

MARQUES, F. C. . A Yamabe-type problem on manifolds with boundary. In: International Conference in Memory of José Escobar - Chepe, 2007, Cali, Colombia. Matemáticas: Enseñanza Universitaria, 2006.

MARQUES, F. C. . On the Mathematical Work of José F. Escobar. Matematica Contemporanea, v. 29, 2005.

MARQUES, F. C. . A priori estimates for the Yamabe problem in the non-locally conformally flat case. Journal of Differential Geometry, v. 71, n. 2, p. 315-346, 2005.

MARQUES, F. C. .  Existence  results  for  the  Yamabe  problem on manifolds with boundary. Indiana University Mathematics Journal, v. 54, n. 6, p. 1599-1620, 2005.

MARQUES, F. C. ; ALENCAR, H. ; DO CARMO, M. . Upper bounds for the first eigenvalue of the operator Lr and some applications. Illinois Journal of Mathematics, v. 45, n. 3, p. 851-863, 2001.